# SDR CALA9801441

- Difficulty date: August 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14788
- Make and model: Boeing 727232
- Aircraft serial: 20642
- System (JASC): 5711 · Wing Spar
- Part: Spar Channel
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND U-CHANNEL AT REAR SPAR OF LT WING LOWER SURFACE JUST INBOARD OF SECOND OUTBOARD FLAP TRANSMISSION WORN AND CRACKED OUT OF NUT PLATE HOLE.  THE CHANNEL WAS REMOVED.  A REPAIR WAS FABRICATED AND INSTALLED IAW SRM 51-40-2, FIGURE 1 AND 51-30-2.
